Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 295, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 16, 2018, 4:28 PM CDT for Humphreys County, Yazoo County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2018, 4:28 PM CDT (21:28 UTC)
- Expired
- Jul 16, 2018, 4:56 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Humphreys County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
846
WUUS54 KJAN 162128
SVRJAN
MSC053-163-162215-
/O.NEW.KJAN.SV.W.0295.180716T2128Z-180716T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
428 PM CDT MON JUL 16 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northwestern Yazoo County in central Mississippi...
Southern Humphreys County in central Mississippi...
* Until 515 PM CDT.
* At 428 PM CDT, a severe thunderstorm was located near Midnight, or
11 miles northwest of Yazoo City, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Yazoo City around 515 PM CDT.
Other locations impacted by this severe thunderstorm include Eden and
Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Hail and damaging winds and continuous cloud to ground lightning is
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3307 9043 3305 9042 3304 9038 3302 9038
3301 9037 3301 9036 3302 9034 3301 9034
3300 9030 3294 9019 3286 9029 3279 9058
3290 9063 3301 9066 3309 9047
TIME...MOT...LOC 2128Z 311DEG 12KT 3298 9053
HAIL...0.75IN
WIND...60MPH
$$
DC1 follow-up statement
836
WWUS54 KJAN 162156
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
456 PM CDT MON JUL 16 2018
MSC053-163-162206-
/O.CAN.KJAN.SV.W.0295.000000T0000Z-180716T2215Z/
Yazoo MS-Humphreys MS-
456 PM CDT MON JUL 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN YAZOO AND
SOUTHERN HUMPHREYS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3307 9043 3305 9042 3304 9038 3302 9038
3301 9037 3301 9036 3302 9034 3301 9034
3300 9030 3294 9019 3286 9029 3279 9058
3290 9063 3301 9066 3309 9047
TIME...MOT...LOC 2153Z 311DEG 12KT 3292 9044
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 4:23 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 16, 4:23 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
423 PM CDT Mon Jul 16 2018
.DISCUSSION...
Rest of today through Tuesday: Good coverage of showers and
storms will continue to exist through the afternoon and evening
east of I-55, while isolated storm coverage will continue to exist
to the west. The aforementioned coverage of storms and clouds has
helped to keep temperatures well below heat advisory criteria
where the better coverage exists. However, criteria is being met
or exceeded in locations along and west of the MS River where less
cloud and storm coverage exists. The heat advisory will continue
until 00Z in these locations.
NW flow aloft will remain the primary upper flow pattern through
tonight and into tomorrow. Disturbances embedded in this flow
pattern will result in increased storm chances through the short
term period. The region will remain under the proverbial gun as
disturbances continue to drop in from the NW overnight and into
tomorrow. The best coverage of storms will exist as we get into
the peak heating times of tomorrow. Like today, some storms could
become strong with wind damage as the main threat.
Late night/ early morning rain/storms will keep the region from
warming as fast as we have been the last few days. Heat was left
out of the HWO for tomorrow as the clouds and rain will make it
difficult to warm quickly enough to get heat index values above
100 degrees, especially east of the MS River. Some isolated
locations along and west of the river could see heat index values
just above 100 if they remain cloud free long enough. /jpm3/
Tuesday night through Monday: Come Tuesday evening a weak cold
front is expected to be dropping into the northern portions of our
CWA. Models still differ on how far south the front will get
before it stalls. Convection is expected to still see a distinct
diurnal trend and dissipate with the loss of daytime heating but
the frontal boundary will still help prolong rain chances well
into the night. By Wednesday morning the large mid level ridge
will be centered over the southwest CONUS while upper level
troughing wl be over the eastern CONUS. This wl result in
northwest flow aloft over our CWA and atop the stalled frontal
boundary. A subtle shortwave within the northwest flow aloft looks
to combine with daytime heating and the stalled front to result in
a greater coverage of storms Wednesday and Wednesday evening. The
rain chances and associated cloud cover will hold afternoon highs
close to 90F. Normal highs run in the lower 90s. Mid level ridging
is expected to begin building back into the region from the west
Thursday and the nearly diffuse stalled front will drift back
north of our CWA. Temperatures in our west will top out in the mid
90s while humidity increases again. This will lead to peak heat
index values near 105F. Friday the mid level ridge will continue
to strengthen across our CWA while a large closed low tracks from
the northern Plains to over northern Great Lakes region. Friday
still looks to be the hottest day with afternoon highs topping
out close to 100F in our far western zones. With high humidity
back across our CWA, heat stress will become more of and issue fro
a larger portion of our CWA. A Heat Advisory will likely be needed
Friday for at least the western zones. There remain differences in
the models with the progression of the closed low and the strength
of the mid level ridge to our west. A cold front associated with
the closed low looks to drop into our CWA during the weekend. Rain
chances associated with this front are expected to be greatest
over east Mississippi. This may limit heat stress in the east
while more oppressive heat continues in the west. /22/
&&
.AVIATION...
18Z TAF discussion:
Mainly VFR conditions are expected at TAF sites through the region
through the 18Z TAF cycle with the exception of limiting
conditions by the way of isolated to scattered thunderstorms
impacting a site. Better chances of thunderstorms impacting a site
will exist near KHBG so a prevailing -TSRA group was added. VCTS
was introduced this afternoon for all other sites. Although some
MVFR CIGs have developed at KGTR they are expected to lift soon.
Storm coverage should begin to decrease as we get into the
evening. There's a chance some low CIGs could develop tomorrow
morning but there was not enough confidence to introduce this
solution into the TAFs.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 75 91 74 91 / 44 56 41 47
Meridian 74 90 74 92 / 63 69 41 47
Vicksburg 76 92 75 91 / 34 45 37 39
Hattiesburg 75 90 74 91 / 66 65 46 57
Natchez 75 91 75 90 / 30 42 35 42
Greenville 77 92 74 90 / 38 52 45 35
Greenwood 75 92 74 90 / 31 58 42 35
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ040-041-047-053-
059>061.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
JPM3/22Hazardous weather outlook, Jul 16, 3:40 PM CDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 340 PM CDT Mon Jul 16 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047-053-059-060- 172045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Issaquena- Warren-Claiborne-Jefferson-Adams- 340 PM CDT Mon Jul 16 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday EXCESSIVE HEAT THREAT...Limited TIMING...Through the remainder of this afternoon The combination of heat and humidity today is expected to result in several hours of heat index values near 105 degrees for the rest of the afternoon. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday High temperatures in the upper 90s to near 100 will combine with high humidity to produce heat indices at or above 105 each afternoon Thursday through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ018-019-025>039-041>046-048>052-054>058-061>066-072>074-172045- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala- Winston-Noxubee-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper- Clarke-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 340 PM CDT Mon Jul 16 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday High temperatures in the upper 90s to near 100 will combine with high humidity to produce heat indices at or above 105 each afternoon Thursday through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 3 && ...HAZARD LEGEND... *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Special weather statement, Jul 16, 3:06 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
306 PM CDT MON JUL 16 2018
MSZ051-052-057-058-162100-
Lauderdale MS-Newton MS-Jasper MS-Clarke MS-
306 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JASPER...
SOUTHEASTERN NEWTON...CLARKE AND LAUDERDALE COUNTIES UNTIL 400 PM
CDT...
At 306 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Lauderdale to near Meridian to 8 miles
west of Meehan. Movement was southeast at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Meridian around 310 PM CDT.
Savoy around 315 PM CDT.
Zero around 320 PM CDT.
Toomsuba around 325 PM CDT.
Kewanee around 330 PM CDT.
Sable, Alamucha and Increase around 335 PM CDT.
Rose Hill around 340 PM CDT.
Middleton around 345 PM CDT.
Other locations impacted by these storms include Pachuta, Chunky and
Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3200 8846 3198 8894 3206 8906 3236 8910
3245 8877 3258 8853 3258 8839
TIME...MOT...LOC 2006Z 328DEG 18KT 3251 8851 3235 8872 3234 8901
DCLocal storm report, Jul 16, 3:17 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
317 PM CDT MON JUL 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG 1 WNW CHUNKY 32.33N 88.95W
07/16/2018 NEWTON MS LAW ENFORCEMENT
TREE DOWN ALONG RIDGE ROAD ON THE WEST SIDE
OF CHUNKY. WINDS WERE SUB-SEVERE.
&&
TWSpecial weather statement, Jul 16, 3:29 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
329 PM CDT MON JUL 16 2018
MSZ072-073-162115-
Lamar MS-Marion MS-
329 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION AND
SOUTHWESTERN LAMAR COUNTIES UNTIL 415 PM CDT...
At 329 PM CDT, Meteorologists were tracking a strong thunderstorm
near Pinebur, or 12 miles east of Columbia, moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Pinebur around 340 PM CDT.
Baxterville around 355 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3100 8948 3100 8950 3101 8950 3101 8955
3100 8955 3100 8976 3130 8975 3131 8946
3101 8941 3101 8942 3098 8943 3098 8947
TIME...MOT...LOC 2029Z 352DEG 14KT 3119 8963
DCSpecial weather statement, Jul 16, 3:53 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
353 PM CDT MON JUL 16 2018
MSZ058-162145-
Clarke MS-
353 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT CLARKE COUNTY UNTIL 445 PM
CDT...
At 353 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Snell to near Crandall to 6 miles
south of De Soto. Movement was southeast at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Crandall around 405 PM CDT.
Other locations impacted by these storms include Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3190 8847 3186 8862 3183 8888 3200 8888
3212 8875 3223 8851 3223 8843
TIME...MOT...LOC 2053Z 320DEG 13KT 3216 8843 3200 8856 3189 8873
DCSpecial weather statement, Jul 16, 4:06 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
406 PM CDT MON JUL 16 2018
MSZ035-041-042-162200-
Sharkey MS-Humphreys MS-Yazoo MS-
406 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO...
SOUTHWESTERN HUMPHREYS AND NORTHEASTERN SHARKEY COUNTIES UNTIL 500 PM
CDT...
At 406 PM CDT, Meteorologists were tracking a strong thunderstorm
over Murphy, or 9 miles east of Hollandale, moving southeast at 25
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Midnight around 430 PM CDT.
Yazoo City around 500 PM CDT.
Other locations impacted by this storm include Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3314 9056 3287 9032 3283 9037 3280 9066
3281 9069 3282 9076 3308 9076 3310 9072
3310 9069 3311 9067
TIME...MOT...LOC 2106Z 325DEG 21KT 3313 9070
DCSpecial weather statement, Jul 16, 4:12 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
412 PM CDT MON JUL 16 2018
MSZ045-162200-
Neshoba MS-
412 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NESHOBA COUNTY UNTIL 500
PM CDT...
At 411 PM CDT, Meteorologists were tracking a strong thunderstorm
over Philadelphia, moving southeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Neshoba and Bethsaida around 430 PM CDT.
House around 445 PM CDT.
Herbert Springs around 500 PM CDT.
Other locations impacted by this storm include Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3258 8892 3258 8917 3267 8922 3277 8924
3290 8901 3277 8891
TIME...MOT...LOC 2111Z 320DEG 15KT 3274 8910
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:39 PM CDT | Special Weather Statement | JAN | Montgomery | 36 min |
| Jul 16, 3:16 AM CDT | Heat Advisory | JAN | Adams, Attala, Bolivar, Carroll, Claiborne, Clarke and 32 more | 16 hr |
| Jul 16, 1:15 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 30 min |
| Jul 16, 1:18 PM CDT | Special Weather Statement | JAN | Smith | 27 min |
| Jul 16, 1:46 PM CDT | Special Weather Statement | JAN | Kemper | 44 min |
| Jul 16, 1:49 PM CDT | Special Weather Statement | JAN | Smith | 26 min |
| Jul 16, 2:28 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 47 min |
| Jul 16, 2:31 PM CDT | Special Weather Statement | JAN | Covington | 44 min |
| Jul 16, 3:03 PM CDT | Special Weather Statement | JAN | Winston | 42 min |
| Jul 16, 3:06 PM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 54 min |
| Jul 16, 3:29 PM CDT | Special Weather Statement | JAN | Lamar | 46 min |
| Jul 16, 3:53 PM CDT | Special Weather Statement | JAN | Clarke | 52 min |
| Jul 16, 4:06 PM CDT | Special Weather Statement | JAN | Humphreys | 54 min |
| Jul 16, 4:12 PM CDT | Special Weather Statement | JAN | Neshoba | 48 min |
| Jul 16, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 45 min |
| Jul 16, 4:33 PM CDT | Special Weather Statement | JAN | Madison | 42 min |
| Jul 16, 4:43 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Jul 16, 4:51 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 39 min |
| Jul 16, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 47 min |
| Jul 16, 5:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 53 min |
| Jul 16, 6:09 PM CDT | Flash Flood Warning | JAN | Madison, Rankin | 3 hr |
| Jul 16, 6:13 PM CDT | Special Weather Statement | JAN | Rankin | 47 min |
| Jul 16, 6:31 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 2 hr |
| Jul 16, 6:53 PM CDT | Special Weather Statement | JAN | Warren | 52 min |
| Jul 16, 6:56 PM CDT | Special Weather Statement | JAN | Carroll | 49 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.